# SDR MWEA95129

- Difficulty date: February 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N900ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45841
- System (JASC): 3810 · Potable Water System
- Part: Water Line
- Part number: 7914210536
- Condition: Disconnected
- Location: Fwd Bag Compt
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED STIFF AILERONS IN FLIGHT.  MECHANICS FOUND LINE FOR WATER SYSTEM DISCONNECTED WHICH CAUSED WATER TO DRAIN INTO WHEEL WELLS FORMING ICE ON AILERON PULLEY CLUSTERS.  REMOVED ICE FROM PULLEYS.  INSPECTED CABLES AND PERFOMRED OPS CHECK.  RETURNED A/C TO SERVICE.
